Nov 18, 2005
I am hiv+ and on treatment (combivir & virummune)I have terrible acne which I grew up with I am 42yrs old. I was told about rawacutan(not right spelling)Can I use it I am worried about side effect especially my liver please advise. My CD4 is 700 and viral load undetectable.Also I am a bit overweight and would like to to lipo - would you recommend it. I tried exercise but still overweight.
Response from Dr. Henry
Accutane like drugs can be used for acne in patients on your hIV regimen but close monitoring for blood/liver and other side effects of required. The decision to use liposuction is a personal one. Exercise, diet, hormone optimization is usually tried first before surgery is considered. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Balls After Touching Vagina Sign Of HIV AIDS
- Itchy Red Spots After Nipple Biting Sign Of HIV AIDS
- Penis Discharge After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Psoriasis After Receptive Anal Sex With Condom Does It Mean I Have HIV
- Sore Testicles After Licking Vagina Worried I Have HIV
- Swollen Lymph Glands After Sucking Penis Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.